# SDR SWI2023F00358

- Difficulty date: July 16, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE AT  INTERNAL FUSELAGE FS 484 UNDER FLOOR BRACKET HAS CRACK.AT RBL 36.0     (C-CHECK RO 9/13/2023)    COMPLIED WITH ALL STEPS 1-14. REMOVED AND REPLACED WITH NEW FLOOR ANGLE AT FS484, RBL36 REF PREVIOUSLY INCORPERATED REO 601R-53-41-059, REV -C, DATED 2020-03-11. COMPLIED WITH 51-900-1003-SKYPERFORMED LEAK CHECK. LEAK CHECK GOOD.
